# SDR SIMA201120801

- Difficulty date: July 27, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 19,201 hours, 16,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: ABI100707A
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT DISCOVERED A BROKEN LENS RETAINER ON THE FORWARD CABIN EMERGENCY FLASHLIGHT DURING FUNCTIONAL CHECK WC 33-700-20.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT IAW WC 33-700-20.  THE AIRCRAFT WAS RETURNED TO SERVICE.
